Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1979, Volume 43, Issue 5, Pages 1025–1041 (Mi izv1746)  

This article is cited in 6 scientific papers (total in 6 papers)

Rearrangements of Fourier–Walsh series

S. V. Bochkarev


Abstract: In this paper a method of rearranging Fourier–Walsh series is proposed that yields an essentially stronger estimate than previously known on a Weyl multiplier for unconditional convergence almost everywhere. The question of unconditional convergence almost everywhere of Fourier–Walsh series of $H^\omega$-functions is also studied.
Bibliography: 8 titles.

Full text: PDF file (1141 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1980, 15:2, 259–275

Bibliographic databases:

UDC: 517.5
MSC: Primary 42C20, 42A45; Secondary 42C10
Received: 23.01.1979

Citation: S. V. Bochkarev, “Rearrangements of Fourier–Walsh series”, Izv. Akad. Nauk SSSR Ser. Mat., 43:5 (1979), 1025–1041; Math. USSR-Izv., 15:2 (1980), 259–275

Citation in format AMSBIB
\Bibitem{Boc79}
\by S.~V.~Bochkarev
\paper Rearrangements of Fourier--Walsh series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1979
\vol 43
\issue 5
\pages 1025--1041
\mathnet{http://mi.mathnet.ru/izv1746}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=552550}
\zmath{https://zbmath.org/?q=an:0444.42013|0423.42017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980IzMat..15..259B}
\transl
\jour Math. USSR-Izv.
\yr 1980
\vol 15
\issue 2
\pages 259--275
\crossref{https://doi.org/10.1070/IM1980v015n02ABEH001226}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LD11600003}


Linking options:
  • http://mi.mathnet.ru/eng/izv1746
  • http://mi.mathnet.ru/eng/izv/v43/i5/p1025

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Kolmogorov and divergent Fourier series”, Russian Math. Surveys, 38:4 (1983), 57–100  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. P. L. Ul'yanov, “Development of D. E. Men'shov's results in the theory of orthogonal series”, Russian Math. Surveys, 47:5 (1992), 49–70  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. V. Bochkarev, “Everywhere divergent Fourier series with respect to the Walsh system and with respect to multiplicative systems”, Russian Math. Surveys, 59:1 (2004), 103–124  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. G. A. Karagulyan, “A sharp estimate for the majorant norm of a rearranged trigonometric system”, Russian Math. Surveys, 75:3 (2020), 569–571  mathnet  crossref  crossref  mathscinet  isi  elib
    5. G. A. Karagulyan, “On Weyl multipliers of the rearranged trigonometric system”, Sb. Math., 211:12 (2020), 1704–1736  mathnet  crossref  crossref  mathscinet  isi
    6. A. P. Solodov, “On Orthogonal Systems with Extremely Large $L_2$-Norm of the Maximal Operator”, Math. Notes, 109:3 (2021), 460–473  mathnet  crossref  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:312
    Full text:108
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021